I have noticed that most of my physical symptoms have started to go away but my mental one are still with me. I have found myself to still be very anxious and jittery. I have slept though which made me feel a million time better. Two nights now in a row more then five hours and my bp is my normal again. I have hypertension from kidney issues. I also became dependent on them after just a short time on them for my medical issues. Thank you for the information.
Sleep is really important. I was hurting from fatigue last night but took a hot bath before going to bed to help me get to sleep. This works for me. You might try it, it is relaxing, you get warm and ready to sleep. Very pleasant.
I do not know a lot about kidney stones, but my father had them when he was about 70 and got them removed and then he was fine. Is that an option? he recovered quickly. (But he made us all wait on him hand and foot when he got the chance. ) Anyway, he became much more active after that walking and swimming every day and lost some weight. The surgery really helped him.
You might discuss this with your doc
Hi..I came off of a Methadone ride for 12 years and it was prescribed to me. Before that it was hydo/oxys and I did have a w/d from them too at one time. I did this 20months ago and I will just tell you that you can not go by a Book! I always say this to my DR. Like oh, were did you get this or that info from..A Book!! Each of us are Different..Lots of things have to do with how fast you will bounce back and how long it will take. Like Taper compared to c/t..How many mgs in one day, how many Years and how Old you are and how Healthy you are, Diet & Exercise play a big role as well. etc.
It took me 10 days to go into wds and sleep was just none for 22 days and then it came in & out like small cat naps. The anxiety was on the moon for about 60 days and then I went into a very weak stage with no interest. I have and still am going through stages..As each month or Year has passed I can still feel the healing process. I have been using off & on since I was 14 and this here is why it does take about a Year or More for the Brain to balance back..Lots of Changes going on all the time.
NOW there are LOTS of people on this form that did go into w/ds earlier then I did and also bounced back quicker..Still it is a LIFE LONG PROCESS to keep pushing through.
CONGRATULATIONS on Your Time so far..Just take it day by day and except the changes as you continue to have Patience and give it the Time it needs to heal..
Hi I kicked a 7 yr habit on methadone and live in recovery today a lot depend on how long, how high a dose and your age I have taken it apron my self to help those trying to get clean from this hidios drug I have helped many get clean... for starters it builds up in your fatty tushes and comes out slowly as you go along if your young not onto high of dose and not on it to long your recovery could be as quick as 30 days for most it is a 60 to 90 day grind first it is no sleep then the ''energy crash'' sets in it took me a good 90 days to start to feel like it was over this is one drug you will not kick in days I have been strung out on most of the opiates over time and kicked several times hands down methadone was far longer and with more side effects then all the others combined this drug is very cyclic you just think you got it beat then wam you in its grips again I wish you the very best in your recovery try not to get discouraged it is possible to break free from its grip but it takes time Good luck and God bless...........Gnarly
The hot bath works wonders. I added Epson salt and lavender to mine and it was so nice . I have an appointment with my primary care doctor tomorrow and have a few questions for her. As far as the stones its more complicated then just removing them, I have had that surgery four times already. I only have one functioning kidney and my body produces a certain kind of stone. I have changed my diet now and changed a few of my other meds and am possible looking at one more surgery to remove a tumor.
Really watch your expectations, great advice above. Take it as it comes, anticipation and expectation can lead to disappointment. The withdrawals peaked at 7 days for me, 7.5 days sounds right. Then the recessed receptors in the brain are exposed and weak. Withdrawal is quick, relatively, but the healing still has to take place, just surrender to the process.
Sounds like a horrible condition. I am sorry you are having to go through this. I hope there is a solution. Best of luck. You are brave.